Couldn't find what you looking for?

TRY OUR SEARCH!

Alright, I need help.
I've had my period for atleast a month now. Its been like a brown color but with a little bit of red here and there. Im on the patch, and i do have sex. But could it be caused by stress ? Last year i didnt have my period for 2 months, if that has anything to do with it. Im starting to worry, I wouldnt be pregnat would i ? Please help.

Loading...

Hi Chelsie: Did you just start the patch? If so that could be the reason, ALSO when we are on birth control, it can make our periods wonky. STRESS is a HUGE factor in stopping periods etc. The patch can be more effective than the actual pill, due the fact that many women forget a pill etc. So it would be iffy if you were pregnant, the pill/patch is 99% effective. So try to calm down and think about other things, then if it still is delayed then get a pregnancy test - just to put your mind at ease. LEt me know how things are in a couple of days ok? And just try to destress!! Good luck hon!
Reply

Loading...

its not that i havent had it, I have had for a month now. I have exams and stuff, do you think thats what could be causing it to last for so long.
& Thanks by the way :-)
Reply

Loading...

Hi hon: Tests can TOTALLY stop your period, It is amazing how sensitive our systems are! we can even make our bodies believe we are pregnant!!!! o.O As soon as your tests are over, you'll get back on track. Don't worry and GOOD LUCK!!! My boys are stressed out right now too. I STILL have nightmares that I didn't study for my Math Final!!!! And tha was *& years ago ;-) XD all the best hon!
Reply

Loading...

but could the stress make me have my period longer ?
Reply

Loading...

They make them stop, they make them longer, they make them come one week go away then come back. Another thing that just came to my mind is this, your patch COULD have too much estrogen - which could cause longer periods. Sometimes you ahve too switch your pills till it balances out. So just keep an eye on it, if it happens agin next month. If it does then you need another patch brand or pill! I have a strong feeling that it is it!!
Reply

Loading...

Oh thanks soo much. And i suppose thinking about being pregnat would just make it last longer cuz of stress if thats what it was. But i guess the patch would make sense, im pretty sure when i got my last pack, thats when i started to get it longer.

Thanks again
Reply

Loading...

It looks like largely you've gotten the answers to all your problems but yes, definitely, you can experience a lot of crazy symptoms while you are stressed. FOr example, last year, I thought that I had migraines, but once I started meditating, it turned out that it was all stress causing my headaches! Just remember that for the future, okay?
Reply

Loading...